The exponent of the homotopy groups of Moore spectra and the stable Hurewicz homomorphism

Details

Serval ID
serval:BIB_5088
Type
Article: article from journal or magazin.
Collection
Publications
Title
The exponent of the homotopy groups of Moore spectra and the stable Hurewicz homomorphism
Journal
Canadian Journal of Mathematics
Author(s)
Arlettaz D.
Publication state
Published
Issued date
1996
Volume
48
Number
3
Pages
483-495
Language
english
Create date
19/11/2007 11:26
Last modification date
03/03/2018 17:09
Usage data